| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was reported that the customer's insulin pump had a cracked display screen, the insulin pump had a weak backlight, gave button and m error code alarms, and sometimes the buttons were hard to press and the pump would take longer to rewind.The customer's declined to provide their blood glucose level at the time of the incident.The customer declined troubleshooting.No further details were provided.The insulin pump will not be returned for analysis.